Back

Bell's paracetamol caplets 16s

30p (1.9p each)

  • Analgesic (pain relief) Analgesic

Sorry, we no longer stock these items at the branch Cambridge.

Add to Favourites

Add to a list


Product Summary

For the relief of mild to moderate pain. For oral administration

Contents

Each tablet contains Paracetamol 500mg

Usage Instructions

  • Uses. For the relief of headache, migraine, neuralgia and rheumatic aches and pains. Also for the relief of symptoms of colds and influenza. Tablets for oral use. Swallow with a drink of water. Dose. Adults, the elderly and children over 12 years: Take one or two tablets up to 4 times a day, or as instructed by your doctor. Children 6 to 12 years of age: Take half to one tablet up to 4 times a day. Not recommended for children under 6 years of age. The dose should not be repeated more frequently than every 4 hours and do not more than 4 doses should be taken in any 24 hour period. Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well. Keep out of the reach and sight of children. Please read the leaflet enclosed before taking this medicine.

Protect from heat, light and moisture.

Please note that whilst we take every care to ensure the product information displayed on our website is correct, product recipes are regularly changed and this may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.

If you require specific advice on any Waitrose branded product, please contact Customer Support on 0800 188884 or email customersupport@waitrose.co.uk. For all other products, please contact the manufacturer.

This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.

Legal disclaimer

You must be 18 or over to purchase this product.
You will be asked on delivery to verify your age.